# SDR CA131021002

- Difficulty date: September 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE ENGINE WAS SENT FOR INVESTIGATION AND REPAIR AFTER THE OPERATOR REPORTED HAVING AN INFLIGHT SHUTDOWN, IFSD, DUE TO LOW OIL PRESSURE INDICATION, OIL PRESSURE DOWN TO 15 PSI.  A CHECK OF THE OIL LEVEL AFTER THE INCIDENT REVEALED THAT THERE WAS ONLY 25 OZ OF OIL REMAINING IN THE OIL TANK.  INVESTIGATION REPORT REVEALED THE ENGINE HAD A NR 4 BEARING AREA HEAVY OIL LEAK DUE TO SEAL DAMAGES.
